# SDR AALA202104199023

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,767 hours, 9,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 11022
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR PROXIMITY LIGHTS ON GALLEY G3 AND SEAT 5D ARE INOPERATIVE. REPLACED BATTERY PACK M33093 IAW AMM 33-51-06, OPS CHECK GOOD.
